It's been a real roller coaster. Anxiety and agitation have increased too.
Absolutely! When my dose went up to 100mg I had terrible problems with diarrhea. Fortunately for me I was also started on an anti psychotic drug as well and this stopped the problem but without it I was really struggling. I had to plan my route when going out and it was really affecting my daily life.
Anxiety increased on this drug and remained high for me but I've read many positive stories so everyone is different but I completely understand how you feel.
"Very common (10% or more of users): Nausea (up to 26%), diarrhea/loose stools (up to 20%), dry mouth (up to 14%)"
"Common (1% to 10% of users): Affect/emotional lability, increased anxiety"
These are among the most common side effects of sertraline but they generally resolve in the first few weeks or so. Be sure to let your doctor know because you may need a dosage adjustment or a switch to a more tolerable medication.
In the meantime, have you tried an OTC like PeptoBismol or Imodium?
Regards and I hope you feel better soon. Wild Cat
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Feb 2012 • 1 answer
Updated 3 Jul 2014 • 1 answer
Updated 12 Aug 2018 • 1 answer
Updated 7 Jan 2019 • 1 answer
Updated 21 Feb 2019 • 2 answers